Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Delayed periods. Should I take Primolut N?

Hi,i got married 6 months back on 17th Feb 12.I faced a problem of delayed periods before marriage & when i consulted my doctor she said its because of stress that ma menses are delayed by about 20-25 days.I have taken primolut-n as well as directed by my physician for 1 tablet 3 days 3times,but was of no use my periods falls on somewhere 9-10 days after i stopped the medicine..and i have again seen the same problem last month that my periods are delayed by about 20 days so i tried not to take any medicine and waited to get it naturally but this month again my periods are delayed by more then 7 days!And i always use to have a normal cycle of say 30-32 days...I am not pregnant 4 shall i start taking premolut-n??Please help me and suggest me what shall i do..n y is this happening?Is it because of medication i take in between like because of headache fever or painkiller tabs??.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi,thanks for writing..
Do you gain weight excessively.. If so get a scan and hormone test to detect PCOS. You can take Primolut N For 5 days and get your periods in 7 days. Take OCP's for 3 months if you are not desiring pregnancy.. Medication for headache or fever donot alter menstrual habits.It can be due to stress or PCOS.. Hope I have answrred your queries.. Good day..
Answered: Mon, 22 Sep 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor